# SDR AALA201706199021

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 6,993 hours, 2,661 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER PRESSURE LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.
